# SDR C1HA200297003

- Difficulty date: February 4, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK FOR LT FWD OVERWING EXIT IAW 727 M/M 33-50-22, OPS CHECK GOOD.
